# SDR GLBA2013061400260

- Difficulty date: June 14, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 35,193 hours, 43,140 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE CARGO DOOR FRAME IN THE BEND RADIUS AT FS 456.00 AND STRINGER 3L, 3.5" IN LENGTH.  REPAIRED IAW EO 13-1900-53-045.  MAJOR REPAIR.
